Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/6110
Full metadata record
DC FieldValueLanguage
dc.contributor.authorÇiçek, Yeşim-
dc.contributor.authorTanoğlu, Gamze-
dc.date.accessioned2017-08-15T07:43:17Z-
dc.date.available2017-08-15T07:43:17Z-
dc.date.issued2016-03-05-
dc.identifier.citationÇiçek, Y., and Tanoğlu, G. (2016). Strang splitting method for Burgers-Huxley equation. Applied Mathematics and Computation, 276, 454-467. doi:10.1016/j.amc.2015.12.029en_US
dc.identifier.issn0096-3003-
dc.identifier.urihttp://doi.org/10.1016/j.amc.2015.12.029-
dc.identifier.urihttp://hdl.handle.net/11147/6110-
dc.description.abstractWe derive an analytical approach to the Strang splitting method for the Burgers-Huxley equation (BHE) ut+αuux-ε uXX=β(1-u)(u-γ)u. We proved that Srtang splitting method has a second order convergence in Hs(R), where Hs(R) is the Sobolev space and s is an arbitrary nonnegative integer. We numerically solve the BHE by Strang splitting method and compare the results with the reference solution.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltd.en_US
dc.relation.ispartofApplied Mathematics and Computationen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectError analysisen_US
dc.subjectOperator splitting methodsen_US
dc.subjectRegularityen_US
dc.subjectSobolev spacesen_US
dc.subjectBurgers-Huxley equationen_US
dc.titleStrang splitting method for Burgers-Huxley equationen_US
dc.typeArticleen_US
dc.authoridTR103234en_US
dc.institutionauthorÇiçek, Yeşim-
dc.institutionauthorTanoğlu, Gamze-
dc.departmentİzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume276en_US
dc.identifier.startpage454en_US
dc.identifier.endpage467en_US
dc.identifier.wosWOS:000368640800040en_US
dc.identifier.scopus2-s2.0-84954348989en_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.doi10.1016/j.amc.2015.12.029-
dc.relation.doi10.1016/j.amc.2015.12.029en_US
dc.coverage.doi10.1016/j.amc.2015.12.029en_US
dc.identifier.wosqualityQ1-
dc.identifier.scopusqualityQ1-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.grantfulltextopen-
item.cerifentitytypePublications-
item.fulltextWith Fulltext-
item.openairetypeArticle-
crisitem.author.dept04.02. Department of Mathematics-
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Files in This Item:
File Description SizeFormat 
6110.pdfMakale626.07 kBAdobe PDFThumbnail
View/Open
Show simple item record



CORE Recommender

SCOPUSTM   
Citations

14
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

14
checked on Jan 20, 2024

Page view(s)

2,906
checked on Feb 19, 2024

Download(s)

286
checked on Feb 19, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.